# SDR AALA202310100499

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A320*
- Aircraft serial: 1539
- Aircraft time: 72,024 hours, 27,676 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN SMOKE WARNING DISPLAYED ON ECAM, 15 SECONDS OR LESS. WARNING LIGHT EXTINGUISHED. FLIGHT ATTENDANT REPORTED CABIN WARNING AS WELL, LEFT AFT LAVATORY BUT ALSO EXTINGUISHED. NO ACTUAL EVIDENCE OF CABIN SMOKE (LAVATORY). MAINTENANCE ACCOMPLISHED TSM 26-17-00 WITH NO FAULTS NOTED.
